On the diophantine equation y²-k=x³
Ljunggern, W.
Acta Arithmetica, Tome 8 (1963), p. 451-463 / Harvested from The Polish Digital Mathematics Library
Publié le : 1963-01-01
EUDML-ID : urn:eudml:doc:207308
@article{bwmeta1.element.bwnjournal-article-aav8i4p451bwm,
     author = {Ljunggern, W.},
     title = {On the diophantine equation y$^2$-k=x$^3$},
     journal = {Acta Arithmetica},
     volume = {8},
     year = {1963},
     pages = {451-463},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav8i4p451bwm}
}
Ljunggern, W. On the diophantine equation y²-k=x³. Acta Arithmetica, Tome 8 (1963) pp. 451-463. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav8i4p451bwm/